next up previous contents index
Next: About this document ... Up: Examples in Continuum Theory Previous: Index


Aarts et al. 1991
J. M. Aarts and R. J. Fokkink, On composants of the bucket handle, Fund. Math. 139 (1991), 193-208.

Aarts et al. 1998
J. M. Aarts and R. J. Fokkink, Fixed points of the bucket handle, Proc. Amer. Math. Soc. 126 (1998), 881-885.

Anderson 1957
R. D. Anderson, Zero-dimensional compact groups of homeomorphisms, Pacific J. Math. 7 (1957), 797-810.

Anderson 1958
R. D. Anderson, One-dimensional continuous curves and a homogeneity theorem, Ann. of Math. 68 (1958), 1-16.

Arévalo et al. 2001
D. Arévalo, W. J. Charatonik, P. Pellicer Covarrubias and L. Simón, Dendrites with a closed set of end points, Topology Appl. 115(2001), 1-17.

Bandt 1994
C. Bandt, Composants of the horseshoe, Fund. Math. 144 (1994), 231-241.

Barge 1986
M. Barge, Horseshoe maps and inverse limits, Pacific J. Math. 156 (1986), 29-39.

Barge 1988
M. Barge, A method for constructing attractors, Ergodic Theory Dynam. Systems 8 (1988), 331-349.

Bellamy 1973
D. P. Bellamy, Composants of Hausdorff indecomposable continua; a mapping approach, Pacific J. Math. 47 (1973), 303-309.

Bennett 1971
D. E. Bennett, Aposyndetic properties of unicoherent continua, Pacific J. Math. 37 (1971), 585-589.

Bestvina 1988
M. Bestvina, Characterizing k$-dimensional universal Menger compacta, Mem. Amer. Math. Soc. 380 (1988).

Bing 1951
R. H. Bing, Snake-like continua, Duke Math. J. 18 (1951), 653-663.

Borsuk 1959
K. Borsuk, Concerning the classification of topological spaces from the stand-point of the theory of retracts, Fund. Math. 46 (1959), 321-330.

Borsuk 1967
K. Borsuk, Theory of retracts, Monografie Matematyczne 44, PWN-Polish Scientific Publishers, Warszawa, 1967.

Bothe 1963
H. G. Bothe, Eine Einbettung m$-dimensionalen Mengen in einen (m+1)$-dimensionalen Absoluten Retrakt, Fund. Math. 52 (1963), 209-224.

Brechner 1966
B. L. Brechner, On the dimension of certain spaces of homeomorphisms, Trans. Amer. Math. Soc. 121 (1966), 515-548.

Cannon 1973
J. W. Cannon, A positional characterization of the n-1$-dimensional Sierpinski curve in S^n$ (n\ne 4$), Fund. Math. 79 (1973), 107-112.

Charatonik 1962
J. J. Charatonik, On ramification points in the classical sense, Fund. Math. 51 (1962), 229-252.

Caratonik 1977
J. J. Charatonik, A chaotic dendrite, Bull. Acad. Polon. Sci. Ser. Sci. Math. Astronom. Phys. 25 (1977), 1261-1263.

Charatonik 1979
J. J. Charatonik, On chaotic curves, Colloq. Math. 41 (1979), 219-236.

Chaaratonik 1980
J. J. Charatonik, Open mappings of universal dendrites, Bull. Acad. Polon. Sci. Ser. Sci. Math. 28 (1980), 489-494.

Charatonik 1984
J. J. Charatonik, Mappings of the Sierpinski curve onto itself, Proc. Amer. Math. Soc. 92 (1984), 125-132.

Charatonik 1991
J. J. Charatonik, Monotone mappings of universal dendrites, Topology Appl. 38 (1991), 163-187.

Charatonik 1995
J. J. Charatonik, Homeomorphisms of universal dendrites, Rend. Circ. Mat. Palermo (2) 44 (1995), 457-468.

Charatonik 1996
J. J. Charatonik, An uncountable family of monotone homogeneous dendrites, Glasnik Mat. 31 (51) (1996), 289-294.

Charatonik 1998
J. J. Charatonik, On sets of periodic and of recurrent points, Publ. Inst. Math. (Beograd) (N. S.) 63 (77) (1998), 131-142.

Charatonik 1999
J. J. Charatonik, On chaotic dendrites, Period. Math. Hungar. 38 (1999), 19-29.

Charatonik 2000
J. J. Charatonik, On generalized rigidity, Houston J. Math. 26 (2000), 639-660.

Charatonik et al. 1970
J. J. Charatonik and C. Eberhart, On smooth dendroids, Fund. Math. 67 (1970), 297-322.

Charatonik et al. 1990
J. J. Charatonik, W. J. Charatonik and S. Miklos, Confluent mappings of fans, Dissertationes Math. (Rozprawy Mat.) 301 (1990), 1-86.

Charatonik et al. 1994
J. J. Charatonik, W. J. Charatonik and J. R. Prajs, Mapping hierarchy for dendrites, Dissertationes Math. (Rozprawy Mat.) 333 (1994), 1-52.

Charatonik et al. 1996
J. J. Charatonik and W. J. Charatonik, Strongly chaotic dendrites, Colloq. Math. 70 (1996), 181-190.

Charatonik et al. 1997a
J. J. Charatonik and W. J. Charatonik, Monotone homogeneity of dendrites, Comment. Math. Univ. Carolin. 38 (1997), 361-370.

Charatonik et al. 1997b
J. J. Charatonik and W. J. Charatonik, Periodic-recurrent property of some continua, Bull. Austral. Math. Soc. 56 (1997), 109-118.

Charatonik et al. 1998
J. J. Charatonik and W. J. Charatonik, Dendrites, Aportaciones Mat. Comun. 22 (1998), 227-253.

Charatonik et al. 2000
J. J. Charatonik, W. J. Charatonik and P. Krupski, Dendrites and light open mappings, Proc. Amer. Math. Soc. 128 (2000), 1839-1843.

Charatonik et al. XXXXa
J. J. Charatonik, W. J. Charatonik and J. R. Prajs, Hereditarily unicoherent continua and their absolute retracts, preprint.

Charatonik et al. XXXXb
J. J. Charatonik and P. Krupski, Dendrites and light mappings, preprint.

Charatonik et al. XXXXc
J. J. Charatonik and P. Krupski, On self-homeomorphic dendrites, preprint.

Charatonik W.J. et al. 1994
W. J. Charatonik and A. Dilks, On self-homeomorphic spaces, Topology Appl. 55 (1994), 215-238.

Chigogidze 1996
A. Chigogidze, Inverse spectra, North Holland, Elsevier, 1996.

Chigogidze et al. 1995
A. Chigogidze, K. Kawamura and E. D. Tymchatyn, Menger manifolds, Continua with the Houston problem book (H. Cook et al., eds.), Dekker, 1995, 37-88.

Cook 1967
H. Cook, Upper semi-continuous continuum-valued mappings onto circle-like continua, Fund. Math. 60 (1967), 233-239.

D. van Dantzig 1930
D. van Dantzig, Über topologisch homogene Kontinua, Fund. Math. 15 (1930), 102-125.

Debski 1985
W. Debski, On topological types of the simplest indecomposable continua, Colloq. Math. 49 (1985), 203-211.

Debski 1992
W. Debski, Two-to-one maps on solenoids and Knaster continua, Fund. Math. 141 (1992), 277-285.

Dilks et al. 1981
A. M. Dilks and J. T. Rogers, Jr., Whitney stability and contractible hyperspaces, Proc. Amer. Math. Soc. 83 (1981), 633-640.

Duda et al. 1991
E. Duda, P. Krupski and J. T. Rogers, Jr., On locally chainable homogeneous continua, Topology Appl. 42 (1991), 95-99

Dugundji 1966
J. Dugundji, Topology, Allyn and Bacon, Boston, 1966.

Eberhart et al. 1999
C. Eberhart, J. B. Fugate and S. Schumann, Open maps between Knaster continua, Fund. Math. 162 (1999), 119-148.

Emeryk 1980
A. Emeryk, Partitions of indecomposable continua into composants, Proceedings of International Conference in Geometric Topology (Warsaw, 1978), PWN-Polish Scientific Publishers, Warszawa, 1980, 137-140.

Engelking 1978
R. Engelking, Dimension theory, North Holland, Amsterdam and PWN-Polish Scientific Publishers, Warszawa, 1978.

Fugate et al. 1981
J. B. Fugate, G. R. Gordh, Jr. and L. Lum, Arc-smooth continua, Trans. Amer. Math. Soc. 265 (1981), 545-561.

Gehman 1925
H. M. Gehman, Concerning the subsets of a plane continuous curve, Ann. of Math. 27 (1925), 29-46.

Godlewski 1970
S. Godlewski, Solenoids of comparable shapes are homeomorphic, Bull. Acad. Polon. Sci. Sér. Math. Astronom. Phys. 18 (1970), 565-566.

J. de Groot et al. 1958
J. de Groot and R. J. Wille, Rigid continua and topological group-pictures, Arch. Math. (Basel) 9 (1958), 441-446.

Gutek 1980
A. Gutek, Solenoids and homeomorphisms on the Cantor set, Comment. Math. Prace Mat. 21 (1980), 299-302.

Hagopian 1974
C. L. Hagopian, \lambda $-connectivity and mappings onto a chainable indecomposable continuum, Proc. Amer. Math. Soc. 45 (1974), 132-136.

Hewitt 1963
E. Hewitt and K. A. Ross, Abstract harmonic analysis. Vol. I, Academic Press, Inc., Publishers, New York; Springer-Verlag, Berlin-G ttingen-Heidelberg, 1963.

Illanes 1998
A. Illanes, A characterization of dendrites with periodic-recurrent property, Topology Proc. 23 (Summer 1998), 221-235.

Illanes XXXX
A. Illanes, The Buckethandle continuum admits no mean, preprint.

Jelínek et al. 2001
P. Jelínek, P. Podbrdský and P. Pyrih, A collection of openly minimal dendrites, Questions Answers Gen. Topology 19 (2001), 177-182.

Kawamura et al. 1996
K. Kawamura and E. D. Tymchatyn, Continua which admit no mean, Colloq. Math. 71 (1996), 97-105.

Keesling 1972
J. Keesling, The group of homeomorphisms of a solenoid, Trans. Amer. Math. Soc. 172 (1972), 119-131.

Kennedy Phelps 1980
J. Kennedy Phelps, Homeomorphisms of products of universal curves, Houston J. Math. 6 (1980), 127-134.

Krasinkiewicz 1969
J. Krasinkiewicz, On homeomorphisms of the Sierpinski curve, Comment. Math. Prace Mat. 12 (1969), 255-257.

Krasinkiewicz 1974a
J. Krasinkiewicz, On a class of indecomposable continua, Colloq. Math. 32 (1974), 72-75.

Krasinkiewicz 1974b
J. Krasinkiewicz, On internal composants of indecomposable plane continua, Fund. Math. 84 (1974), 255-263.

Krasinkiewicz 1976
J. Krasinkiewicz, Mappings onto circle-like continua, Fund. Math. 91 (1976), 39-49.

Krasinkiewicz 1978
J. Krasinkiewicz, Continuous images of continua and 1-movability, Fund. Math. 98 (1978), 141-164.

Krupski 1982
P. Krupski, A characterization of solenoids-an application of the property of Kelley, General Topology and its Relations to Modern Analysis and Algebra V, Proc. Fifth Prague Topol. Symp. 1981 (J. Novak, ed.), Heldermann Verlag, Berlin, 1982, 448-449.

Krupski 1984a
P. Krupski, Open images of solenoids, Topology, Proceedings, Leningrad, 1982. Lecture Notes in Mathematics 1060, Springer Verlag, 1984, 76-83.

Krupski 1984b
P. Krupski, Solenoids and inverse limits of sequences of arcs with open bonding maps, Fund. Math. 120 (1984), 41-52.

Krupski 1984c
P. Krupski, The property of Kelley, local end-points and homogeneous continua, Houston J. Math. 10 (1984), 215-225.

Krupski 1995
P. Krupski, The disjoint arcs property for homogeneous curves, Fund. Math. 146 (1995), 159-169.

Krupski XXXXa
P. Krupski, Means on solenoids, Proc. Amer. Math. Soc. (to appear)

Krupski XXXXb
P. Krupski, Hyperspaces of universal curves and 2$-cells are true F_{\sigma\delta}$-sets, Colloq. Math., to appear.

Krupski XXXXc
P. Krupski, Families of continua with the property of Kelley, arc continua and curves of pseudo-arcs, preprint.

Krupski et al. XXXXa
P. Krupski and H. Patkowska, Menger curves in Peano continua, Colloq. Math. 70 (1996), 79-86.

Krupski et al. XXXXb
P. Krupski and J. T. Rogers, Jr., Finitely cyclic homogeneous continua, Proc. Amer. Math. Soc. 113 (1991), 1173-1177.

Kuperberg et al. 1995
K. Kuperberg, W. Kuperberg and W. R. R. Transue, Homology separation and 2-homogeneity, Continua with the Houston problem book (H. Cook et al., eds.), Dekker, 1995, 287-295.

Kuratowski 1968
K. Kuratowski, Topology vol. 2, Academic Press and PWN, New York, London and Warszawa, 1968.

Kwapisz 2001
J. Kwapisz, Homotopy and dynamics for homeomorphisms of solenoids and Knaster continua, Fund. Math. 168 (2001), 251-278.

Lelek 1961
A. Lelek, On plane dendroids and their end points in the classical sense, Fund. Math. 49 (1961), 301-319.

Lewis 1987
W. Lewis, Non-homogeneity of intermediate universal continua, Topology Proc. 12 (1987), 193-196.

Lum 1975
L. Lum A characterization of local connectivity in dendroids, Studies in topology (Proc. Conf. Univ. North Carolina, Charlotte, NC 1974, Academic Press, New York 1975, pp. 331-338.

Mackowiak 1979
T. Mackowiak, Continuous mappings on continua, Dissertationes Math. (Rozprawy Mat.)158 (1979), 1-95.

Mackowiak 1984
T. Mackowiak, Extension theorems for some classes of continua, Topology Appl. 17 (1984), 257-263.

R. de Man 1995
R. de Man, On composants of solenoids, Fund. Math. 147 (1995), 181-188.

Mayer et al. 1986
J. C. Mayer, L. G. Oversteegen and E. D. Tymchatyn, The Menger curve. Characterization and extension of homeomorphisms of non-locally-separating closed subsets, Dissertationes Math. (Rozprawy Mat.) 252 (1986), 1-50.

Mazurkiewicz 1938
S. Mazurkiewicz, Sur les transformations continues des courbes, Fund. Math. 31 (1938), 247-258.

Menger 1926
K. Menger, Allgemeine Räume und Cartesische Räume, Zweite Mitteilung: "Über umfassendste n$-dimensionale Mengen", Proc. Akad. Amsterdam 29 (1926), 1125-1128.

Menger 1932
K. Menger, Kurventheorie, Teubner Verlag, Leipzig and Berlin 1932 (reprinted by Chelsea Publ. Co., Bronx, NY 1967).

Miller 1932
E. W. Miller, Solution of the Zarankiewicz problem, Bull. Amer. Math. Soc. 38 (1932), 831-834.

Minc 1999
P. Minc, Homotopy classes of maps between Knaster continua, Geometry and topology in dynamics (Winston-Salem, NC, 1998/San Antonio, TX, 1999), Contemp. Math. 246, Amer. Math. Soc., Providence, RI, 1999, 189-195.

Nadler 1977a
S. B. Nadler, Jr., Confluent images of the sinusoidal curve, Houston J. Math. 3 (1977), 515-519.

Nadler 1977b
S. B. Nadler, Jr., Continua whose cone and hyperspace are homeomorphic, Trans. Amer. Math. Soc. 230 (1977), 321-345.

Nadler 1978
S. B. Nadler, Jr., Hyperspaces of sets, M. Dekker 1978.

Nadler 1991
S. B. Nadler, Jr., Hyperspaces of sets, M. Dekker, New York and Basel, 1991.

Nadler 1992
S. B. Nadler, Jr., Continuum theory, M. Dekker, New York, Basel and Hong Kong, 1992.

Neumann-Lara et al. 1993
V. Neumann-Lara and I. Puga-Espinosa, Shore points and dendrites, Proc. Amer. Math. Soc.118 (1993), 939-942.

Nikiel 1983
J. Nikiel, A characterizations of dendroids with uncountably many end points in the classical sense, Houston J. Math. 9, (1983), 421-432.

Nikiel 1985
J. Nikiel, On Gehman dendroids, Glasnik Mat. 20 (40) (1985), 203-214.

Nikiel 1989
J. Nikiel, Topologies on pseudo-trees and applications, Mem. Amer. Math. Soc. 82 no. 416 (1989), 1-116.

Opela et al. 2000
D. Opela, P. Pyrih and R. Šámal, An example of openly minimal dendrite, Questions Answers Gen. Topology 18 (2000), 229-236.

Oversteegen et al. 1994
L. G. Oversteegen and E. D. Tymchatyn, On the dimension of certain totally disconnected spaces, Proc. Amer. Math. Soc. 122 (1994), 885-891.

Owens 1986
M. A. Owens, Unicoherence at subcontinua, Topology Appl. 22 (1986), 145-155.

Pasynkov 1965
B A. Pasynkov, Partial topological products (Russian), Trudy Moskov. Mat. Obšc. 13 (1965), 136-245.

Podbrdský et al. 2001
P. Podbrdský and P. Pyrih, Chain of dendrites without open supremum, Mathematica Pannonica 12/2 (2001), 195-200.

Prajs 1989
J. R. Prajs, Openly homogeneous continua having only arcs for proper subcontinua, Topology Appl. 31 (1989), 133-147.

Prajs 1998a
J. R. Prajs, On complete metric spaces containing the Sierpinski curve, Proc. Amer. Math. Soc. 126 (1998), 3743-3747.

Prajs 1998b
J. R. Prajs, Continuous decompositions of Peano plane continua into pseudo-arcs, Fund. Math. 158 (1998) 23-40.

Pyrih 1999a
P. Pyrih, An example of strongly self-homeomorphic dendrite not pointwise self-homeomorphic, Comment. Math. Univ. Carolin. 40 (1999), 571-576.

Pyrih 1999b
P. Pyrih, An example related to strongly pointwise self-homeomorphic dendrites, Arch. Math. (Brno) 35 (1999), 151-154.

Rogers 1970
J. W. Rogers, Jr., On mapping indecomposable continua onto certain chainable indecomposable continua, Proc. Amer. Math. Soc. 25 (1970), 449-456.

Rogers 1971a
J. T. Rogers, Jr., Embedding the hyperspaces of circle-like plane continua, Proc. Amer. Math. soc. 29 (1971), 165-168.

Rogers 1971b
J. T. Rogers, Jr., Mapping solenoids onto strongly self-entwined, circle-like continua, Pacific J. Math. 37 (1971), 213-216.

Rogers 1975
J. T. Rogers, Jr., A cohomological characterization of pre-images of nonplanar, circle-like continua, Proc. Amer. Math. Soc. 49 (1975), 232-236.

Rogers et al. 1971
J. T. Rogers, Jr. and J. L. Tollefson, Maps between weak solenoidal spaces, Colloq. Math. 23 (1971), 245-249.

Sakai 1994
K. Sakai, All autohomeomorphisms of connected Menger manifolds are stable, Proc. Amer. Math. Soc. 122 (1994), 1289-1291.

Sakai 1997
K. Sakai, Semi-free actions of zero-dimensional compact groups on Menger compacta, Proc. Amer. Math. Soc. 125 (1997), 2809-2813.

Seaquist 1995
C. R. Seaquist, A continuous decomposition of the Sierpinski curve, Continua with the Houston problem book (H. Cook et al., eds.), Dekker, 1995, 315-342.

Seaquist 1999
C. R. Seaquist, Monotone open homogeneity of Sierpinski curve, Topology Appl. 93 (1999), 91-112.

Sieklucki 1959
K. Sieklucki, On a family of power \mathfrak{c}$ consisting of \mathfrak{R}$-uncomparable dendrites, Fund. Math. 46 (1959), 331-335.

Sieklucki 1961
K. Sieklucki, The family of dendrites \mathfrak{R}$-ordered similarly to the segment, Fund. Math. 50 (1961), 191-193.

Sierpinski 1916
W. Sierpinski, Sur une courbe cantorienne qui contient une image biunivoque et continue de toute courbe donneé, C. R. Acad. Sci. Paris 162 (1916), 629-632.

Sierpinski 1922
W. Sierpinski, Sur une propriété topologique des ensembles frontières, Fund. Math. 3 (1922), 7-13.

Smale 1965
S. Smale, Diffeomorphisms with many periodic points, Differential and Combinatorial Topology (A Symposium in Honor of Marston Morse), Princeton Univ. Press, Princeton, N.J., 1965, 63-80.

Štanko 1971
M. A. Štanko, Solution of Menger's problem in the class of compacta, Soviet Math. Dokl. 12 (1971), 1299-1302.

W. T. Watkins, Homeomorphic classification of certain inverse limit spaces with open bonding maps, Pacific J. Math. 103 (1982), 589-601.

Wazewski 1923
T. Wazewski, Sur les courbes de Jordan ne renfermant aucune courbe simple fermée de Jordan, Annales de la Société Polonaise de Mathématique 2 (1923), 49-170.

Whyburn 1942
G. T. Whyburn, Analytic topology, Amer. Math. Soc. Colloq. Publ. 28, Providence, 1942 (reprinted with corrections 1971).

Whyburn 1958
G. T. Whyburn, Topological chcracterization of the Sierpinski curve, Fund. Math. 45 (1958), 320-324.

Wilson 1972
D. C. Wilson, Open mappings of the universal curve onto continuous curves, Trans. Amer. Math. Soc. 168 (1972), 497-515.

Zarankiewicz 1925
K. Zarankiewicz, Problem 37, Fund. Math. 7 (1925), 381.

next up previous contents index
Next: About this document ... Up: Examples in Continuum Theory Previous: Index
Janusz J. Charatonik, Pawel Krupski and Pavel Pyrih